J. Nonl. Evol. Equ. Appl. 2011 (3), p. 57-71, published September 11, 2011:

On the stability properties by quasi-expectation of stochastic set solutions with selectors

Nguyen Dinh Phu*, Ngo Van Hoa*, Ho Vu**

* Faculty of Mathematics and Computer Science, VNU, Ho Chi Minh City, Vietnam

** Faculty of Accounting-Auditing, Hung Vuong University, Ho Chi Minh City, Vietnam

Received June 12, 2011
Accepted July 29, 2011

Communicated by Nguyen Van Minh

Abstract.  In this paper, we obtain stability properties by quasi-expectation of stochastic set solutions for stochastic set differential equations under Hukuhara derivative (SSDEs) with selectors, for example using different kinds of Lyapunov like functions we have several estimates of stability criteria.
Keywords: Set-valued stochastic processes; selectors; stochastic set control differential equations with selectors; quasi-expectation; stability theory.
2010 Mathematics Subject Classification:   34G10, 47D06.

Download Full Text: JNEEA-vol.2011-no.3-pp.57-71.pdf [247 kB]


Warning: INSERT command denied to user 'realma3'@'10.50.224.180' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:420:\"INSERT command denied to user 'realma3'@'10.50.224.180' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2011 (3), p. 57-71, published September 11, 2011:', 'node/19', '', '54.82.79.137', 0, '8c0867cea0ecdcac2441a09532bc6c94', 274, 1542592614)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5:\ in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135